PURCHASE OF AERIUS DUAL ACTION IS LIMITED TO A THREE MONTH SUPPLY AT ONE TIME. THIS PRODUCT MAY ONLY BE SHIPPED TO CANADIAN ADDRESSES.
Clarinex is marketed as Aerius in Canada and contains the antihistamine desloratidine and the decongestant pseudoephedrine.
Please note that reorders must follow this regulation as well. Reorders placed prior to a sufficient reorder time period will be cancelled and credited in full. A prescription is not required for this product.
Aerius(Clarinex) 12 Hour Dual Action offers fast multi-symptom relief:
- Eyes: itchy, burning, watery, red eyes
- Nose: nasal congestion, stuffiness, sneezing, runny, itchy nose
- Ears: itchy ears
- Palate: itchy palate
Follow the directions for using as labelled on the package directions or as recommended by your doctor.
Do not use Aerius 12 Hour Dual Action if you:
- Are allergic to desloratadine, pseudoephedrine, or to any of the ingredients of the medication
- Have high blood pressure
- Have hyperthyroidism (overactive thyroid)
- Have narrow-angle glaucoma
- Have severe coronary artery disease
- Have taken a monoamine oxidase (MAO) inhibitor within the past 14 days or who intends to take one within the next 14 days
- Have urinary retention
Each blue and white bilayer oval extended release tablet contains desloratadine 2.5 mg in the blue immediate-release layer and pseudoephedrine sulfate, USP 120 mg in the white extended-release layer which is released slowly.
Nonmedicinal ingredients: citric acid anhydrous, corn starch, edetate disodium, FD&C Blue No. 2 Aluminum Lake dye, hypromellose, povidone, magnesium stearate, microcrystalline cellulose, silicon dioxide, and stearic acid.
Schering Canada Inc. (Rx)